# SDR SWIA200210696

- Difficulty date: March 1, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 14,016 hours, 20,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON FIRST OFFICER'S SIDE BULKHEAD DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TESTED.  FOUND LOOSE CONNECTION.  SECURED CONNECTION.  OPS CHECK GOOD.
